Results 1 to 2 of 2
How do you know when/if it's time to up your dose?
  1. #1
    Janeparker87 is offline Junior Member
    Join Date
    Jun 2017
    Posts
    20

    Default How do you know when/if it's time to up your dose?

    Hi everyone. I started venlafaxine (Effexor) 75mg 3 months ago and it was working great. I first tried wellbutrin and it did nothing for me so I was excited. I also took a melatonin agonist and the combo worked really well, I was sleeping well, waking up "normal" (as opposed to depressed and with no motivation) and going about my day just like a regular person, like I did years and years ago before depression and anxiety crippled me. I had anxiety medication as a SOS but didn't even need to take it. I finally felt motivated and normal, not hyper or anything, just... stable. Which I guess is what you want.

    2 weeks ago though, I noticed I started to get irritable again (a main symptom for me), I wake up feeling less energetic, I don't have as much motivation and I started getting insomnia again. These past 3 days I also started waking up with a sense of impending doom, like something terrible is going to happen. This isn't new to me but hasn't happened in a long time. Does this mean the medication is becoming less effective, or is it normal to have periods like this? I have had a stressful time with home renovations and all the noise and dirt and disruption, but I don't think it's directly linked to my symptoms. I only have an appointment on the 22nd of january and I don't really want to up the dose because effexor has a bad rap and I'm also afraid of weight gain (hasn't happened so far but I'm afraid it will on a higher dose). How do you know when it's time? Is there any chance I'll get better again without the increase or is it all downhill from here? I'm so sad, it was all going so well

  2. #2
    Genscripts is offline Junior Member
    Join Date
    Feb 2018
    Location
    Tulsa
    Posts
    45

    Default

    You experience no relief from depression symptoms after a few months. You should see some improvement within three months of starting an antidepressant. If you have been on an adequate dose of a depression medication for three months, and you don’t get results, it’s probably time to try something new or increase the intake of your current dosage.

Similar Threads

  1. Hundereth Time Trying to Get Clean, First Time On Suboxone
    By xxhibxx in forum Suboxone Treatment
    Replies: 6
    Last Post: 07-27-2015, 09:51 AM
  2. Looking for data on max. det. time for Cannabis "one time user"
    By RUS_Starbuck in forum Drug Information
    Replies: 1
    Last Post: 07-03-2014, 10:59 PM
  3. Replies: 56
    Last Post: 08-02-2010, 09:50 AM
  4. One Time, High Dose Suboxone Withdrawal From >>>>>>
    By Ticketreturn in forum Need to Talk?
    Replies: 2
    Last Post: 06-24-2010, 04:23 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22